# SDR BB05096

- Difficulty date: October 29, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757225
- Aircraft serial: 27145
- Engine: Rroyce RB211*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Controller
- Part number: C8E3812
- Part serial: 2925
- Condition: Failed
- Location: Lt Bleed Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON DESCENT, VIBRATIONS WERE FELT FROM THE LEFT ENGINE.  MAINTENANCE REPLACED THE NR 1 BLEED VALVE CONTROLLER.
